# SDR SWAA2023020288704

- Difficulty date: January 5, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 71,985 hours, 42,752 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Angle
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED BS 695 RBL 24.75 CENTER SECTION 2023-36336<[01] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-23; TEMPERATURE CONTROLLER: P/N: 48VFL11; S/N: AE-31448; DUE DATE: 14-JUN-23.;[02] REPLACED ANGLE LOCATED AT LEVEL FLOOR ESTRUCTURE BSTA 695 AND RBL 24.75 IAW RSM B737-700 51-10-02 AND DWG 273A9110 REV A AND 111A6002 REV A.;[03] CORRECTIVE ACTION 2 COMPLETE AND CERTIFIED RII   REPLACED ANGLE LOCATED AT LEVEL FLOOR ESTRUCTURE BSTA 695 AND RBL 24.75 IAW RSM B737-700 51-10-02 AND DWG 273A9110 REV A AND 111A6002 REV A.;[04] CORRECTED ACTION 2:REPLACED ANGLE LOCATED AT LEVEL FLOOR ESTRUCTURE BSTA 695 AND RBL 24.75 IAW RSM B737-700 51-10-02 AND DWG 273A9110 REV A AND 111A6002 REV A. SEE INDIVIDUAL SIGNOFF BELOW.;[05] CORRECTED CORRECTIVE ACTION 3  CORRECTIVE ACTION 4 COMPLETE AND CERTIFIED RII   REPLACED ANGLE LOCATED AT LEVEL FLOOR ESTRUCTURE BSTA 695 AND RBL 24.75 IAW RSM B737-700 51-10-02 AND DWG 273A9110 REV A AND 111A6002 REV A. SEE INDIVIDUAL SIGNOFF BELOW.
